# SDR ABXA2019060313109

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T5000118
- Condition: Corroded
- Location: Bs 1274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL IN THE AFT LOWER COMPARTMENT AT FUSELAGE STATION 1274, LBL 22.5. THE INTERCOSTAL WAS REPLACED. THE AIRPLANE WAS GROUNDED.
